Text Support USPhone:1631-485-6601 Email:Admin@AirMyAllMedicine.com

Overdose of Drugs(medicines)
Drugs

Overdose of Drugs(medicines)

What is the overdose of the drug?

The amount of drug-taking is called “overdose of drugs”. Medication can be taken many times deliberately or by accident. An overdose dose occurs when a person takes a drug more than the amount prescribed by the doctor. Although many people are very sensitive to certain types of medicines, and these drugs can have a poisonous effect on their body by taking them in excessive quantities.

What are the symptoms of an overdose of drugs

By taking an excessive amount of medication, many symptoms can develop in a person, and according to each person and his health, these symptoms can be different. Along with this, the person may also feel different symptoms according to the drug and its excess quantity.

Taking an excessive amount of medication usually results in the following symptoms:

  •  nausea and vomiting
  •  abdominal cramps
  •  Diarrhoea
  •  Walking Head (Read more – Signs of Dizziness)
  •  Unable to balance the body
  •  To tour
  •  Sleepiness (feeling like sleeping)
  •  Be confused
  •  Unable to breathe in the breath
  •  Hallucination
  •  Do not see or see any other problem
  •  Seriously snoring
  •  Skin begins to fall blue
  •  Coma

How does the overdose of drugs

Many times by mistake, sometimes deliberately ate a drug more than usual. Often the drug accidentally consumes very little children or adults suffering from any mental problem. Apart from this, many people (especially older people who take various types of medicines) often mistakenly take the wrong dose of medicine or take any wrong medication.

How to treat overdose of medicine?

If you have taken the drug in excess, then its treatment depends on many conditions, like which medicine you have taken in excess and how the medication is affecting your health. Apart from this, it is very important for the doctor to know about how the drug has been taken and what you ate with the medicine, etc. because with the help of all these information, the situation can be examined.

  • The doctor will first be taken to the emergency room (emergency department) to treat the patient. Where the patient’s blood tests and other physical tests are done.
  • After that, the process of removing the drug from the patient’s body is started, for example, to give the activated charcoal to the patient, which absorbs the medicine within it, thereby reducing the effect of the drug.

When is Overdose

Regardless of the use of medicines carefully, the overdose of the medicines is unknowingly consumed several times.

Without a doctoral consultation, consuming the number of medicines you may have, medication may be an overdose.

Some people consume more medicines in the dizziness to get more and more benefit and become prey to overdose.

Symptoms of overdose

The person concerned may experience restlessness, anxiety, nausea, vomiting, shortness of breath, dark exposure in front of the eyes, perspiration, perspiration, movement of the heart, increased heart rate, shrinking of eyes, clenching, brain There are signs of faintness, lack of clarity in thoughts and voice, unconsciousness.

Side effects may be too much to eat.

Side effects of medicine mean the drug’s immune system’s effect on the body. There are many medicines which have side effects and many times they prove to be very fatal. There are adverse effects on people related to blood pressure medicines.

According to time, these effects can be done, your doctor or nurse can adjust your medicines to get rid of this effect. Any medication can have an adverse effect, and medicines that regulate blood pressure levels are also one of these.

Someone may be coughing with medicine, whereas the other person may not get coughing and may get confused with laziness or stomach. If you have a problem with medicine, it does not mean that the other medicine will also adversely affect you.

Most of the medicines come with an information leaflet in which the opposite effect is written. If you really think about this, then you should talk to your doctor, nurse or medical person about this. Many times the medicines that you are taking with your other medicines together cause side effects. You should only consume your medicines or with other medicines in a small amount. Taking fewer doses of some medicines can also be effective.

Leave a Reply

Close Menu
Are you 21 or older? This website requires you to be 21 years of age or older. Please verify your age to view the content, or click "Exit" to leave.
×
×

Cart

%d bloggers like this: